# SDR PCAA0201011

- Difficulty date: January 11, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 32,520 hours, 35,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2078
- Part serial: 1305
- Condition: Inoperative
- Location: Aft
- Part time: 12,964 hours, 14,287 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT EMERGENCY LIGHTS FOUND TO BE INOPERATIVE. FORWARD AND AFT EMERGENCY LIGHT BATTERY PACKS REPLACED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
